Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Scarphace

regemin people PLEASE reply!!!!!

Recommended Posts

will the flakyness really go away in 2-3 weeks? i started this thing on the 2nd of this month, and class starts on the 18th. thats about 2 weeks. right now, my skin is flaky as hell! (im using some left over BP from proactiv), and using a 30 SPF eucerin mousterizer which doesnt seem to help to get rid of all the flakyness.

my entire face is full of flacks, and ive spend these 6 days staying home playing video games sad.gif

i wanna know how long you its takin some of you guys to get rid of all the flakyness...gunbound is really getting boring neutral.gif and i really dont think i should keep going on with this regimen if the flakyness keeps up.....

Share this post


Link to post
Share on other sites

5 days before school starts stop using bp than. shower a lot and the skin should fall right off leaving it a bit pink, than dont touch it and let the pink heal... what's your gb account, i'll take you on tongue.gif

Share this post


Link to post
Share on other sites

I dont know it took me a few months to stop flaking! I just accepted it and went on with life as normal.

Share this post


Link to post
Share on other sites

When I first started the regimen nearly 2 weeks ago my skin was flaking really badly but I was using the Cetaphil moisturizer which really helped, took me about a week for my skin to get used to the BP, now it dosen't flake anywhere as bad eusa_whistle.gif

Share this post


Link to post
Share on other sites

I started the regimen on Xmas day so it has been a fortnight. About 5 days after starting my skin was flaking like hell and i felt like a total freak and stayed in the house (fortunately i was off work for the hols)

The flakiness then stopped after i used some of my mams exfoliator creme but a couple of days later (my skin was very red too) the flakiness came back. I woke up on Thursday morning this week with horrendous flaking again and for the first time ever I phoned in sick from work. I was also off on friday. No way could i go to work with it flaking like that!

I spent all day Thursday and Friday applying Neutragena day (or night) creme with spf 15 for dry skin. I mean I applied it every few hours!!!

This morning (Saturday) I had only a small number of little flakes on my skin so it seems to be working. The only problem is that my skin is really shiny due to the moisturiser and I dont know how i will go about applying it so much at work on monday (assuming i am not sick anymore!!)

I have also switched from using aquagel 2.5 to using dans bp gel as loads on this board tell me that aquagel burns your face and it certainly did ...whether this was due to me using too much too early or too little moisturiser who knows.

The redness has started to go down - i first noticed it yesterday...so in answer to your question with myself it has taken about a fortnight (today it looks almost back to normal)

Unfortunately i have developed a gigantic red spot on my chin which is about 1cm across cry.gif - it has totally spolit things, apart from that i have defo had fewer spots since starting the regimen.

Share this post


Link to post
Share on other sites

If that's Eucerin's "extra protective" SPF 30 moisturizer, it's not as good as the skin renewal + SPF 15 moisturizer!!!

I had to give it out after about two tries. It goes on really pasty on your skin and won't absorb for a long time. Even just using half as many pumps of that lotion, it just goes on like calamine lotion or something and stays put, and still doesn't feel very moisturizing.

If you're in the US, go to Walgreens and look for the correct Eucerin product. It's the green one, NOT the pink one like I believe you have! Good luck!

When you get the correct product, but sure and use enough of it. Remember, Dan said in his video that he uses just a little less moisturizer than BP gel!

This is what you want:

user posted image

More about Skin Renewal + SPF 15 Here

This is what I believe you have:

user posted image

More about Eucerin's Extra Protective Lotion + SPF 30

Share this post


Link to post
Share on other sites

wow....i guess my flakyness wont be going away for a while....

whats "the aquaphor" anyways?

janeir hey! thats the one i use! i guess i should switch soon

i think ill also try my moms exfoliator also =]

thanks for the advice guys

Share this post


Link to post
Share on other sites

I think the flakies mean your skin is drying up so much that it's falling off prematurely. I wouldn't use an exfoliator just yet. You should focus on rehydrating your skin so that the flaking doesn't happen in the first place. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×